# SDR QXEA2023040600059

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 12,819 hours, 8,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: SG99043
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLLUMINESCENT STRIP PEELING UP AT ROW 1. REMOVED FROM SERVICE. CLEANED AND RESECURED PHOTOLLUMINESCENT STRIP AT ROW 1 REF E175 AMM 35-50-21-400-801-A. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
